# SDR IPXA10559186

- Difficulty date: March 21, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, GOUGE ON LT FLOOR TO SIDEWALL SUPPORT AT BS 1340     REPLACED.
